# SDR YENA20090217013

- Difficulty date: February 13, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 8,888 hours, 5,590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 115 JFK-MSY - SMOKE IN COCKPIT AFTER TAKEOFF.  SMELL THROUGHOUT A/C.  DOME LIGHT TURNED ON, SMOKE CONFIRMED.  ACCOMPLISHED MX PROCEDURES.  PERFORMED POWER ASSURANCE TEST ON BOTH ENGS PER AMM 71-00-00 AND BLEED TEST PER AMM 36-11-00, NO ODOR OR SMOKE PRESENT DURING ENG RUNS OR BLEED TESTS.  NO WARNINGS OR FAULTS NOTED.  PERFORMED LTV ELECTRICAL ODOR SYSTEM INTEGRITY CHECK, NO ABNORMALITIES FOUND SYSTEM DEEMED OPERABLE PER LTV AMM 44-20-10-01.
